Robust sampled-data control for Markovian jump linear systems

Full text for this resource is not available from the Research Repository.

Hu, Li-Sheng, Shi, Peng and Frank, Paul M (2006) Robust sampled-data control for Markovian jump linear systems. Automatica, 42 (11). pp. 2025-2030. ISSN 0005-1098

Abstract

In this paper, we consider the problem of robust control for uncertain sampled-data systems that possess random jumping parameters which is described by a finite-state Markov process. The conditions for the existence of a stabilizing control and optimal control for the underlying systems are obtained. The desired controllers are designed which are in terms of matrix inequalities. Finally, a numerical example is given to show the potential of the proposed techniques.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3000
DOI https://doi.org/10.1016/j.automatica.2006.05.029
Official URL http://www.sciencedirect.com/science?_ob=MImg&_ima...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID18817, Markovian jump system, stochastic stability, sampled-data system
Citations in Scopus 114 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login